Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Geometric flow and rigidity on symmetric spaces of noncompact type

Author: Inkang Kim
Journal: Trans. Amer. Math. Soc. 352 (2000), 3623-3638
MSC (1991): Primary 51M10, 57S25
Published electronically: March 15, 2000
MathSciNet review: 1695027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that, under a suitable condition, every nonsingular geometric flow on a manifold which is modeled on the Furstenberg boundary of $X$, where $X$ is a symmetric space of non-compact type, induces a torus action, and, in particular, if the manifold is a rational homology sphere, then the flow has a closed orbit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 51M10, 57S25

Retrieve articles in all journals with MSC (1991): 51M10, 57S25

Additional Information

Inkang Kim
Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, 373-1 Kusong-dong Yusong-ku, Taejon 305-701, Korea

PII: S 0002-9947(00)02566-6
Keywords: Symmetric space, geometric flow
Received by editor(s): March 12, 1998
Published electronically: March 15, 2000
Additional Notes: Partially supported by the KOSEF grant 981-0104-021-2
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia